Tylenol Cold Extra Strength Nighttime eZ Tabs is as effective on colds as Tylenol is on pain.
For effective relief of:
• Nasal congestion
• Dry cough
• Aches and pain
• Runny nose and sneezing
Pain reliever: acetaminophen, 500mg
Cough suppressant: dextromethorphan hydrobromide, 10mg
Nasal decongestant: phenylephrine hydrochloride, 5mg
Antihistamine: chlorpheniramine maleate, 2mg
Non-Medicinal Ingredients (alphabetical): cellulose, corn starch, D&C yellow no. 10, FD&C blue no.1, FD&C yellow no. 6, flavour, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin, wax.
Keep out of the reach of children. This package contains enough medication to seriously harm a child. DO NOT USE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. Use the smallest effective dose. Do not take more than the recommended dose. Overdose may cause severe or possibly fatal liver damage. Talk to a healthcare practitioner before use if you:
• have serious kidney or liver disease
• have chronic alcoholism
• have high blood pressure, heart or thyroid disease, diabetes, glaucoma, chronic lung disease, asthma, or an enlarged prostate gland
• are elderly, pregnant, or breastfeeding
• are taking other medications, including natural health products, prescription drugs, nonprescription drugs.
Extra Strength TYLENOL® Cold Nighttime tablets may cause drowsiness or excitability. Avoid alcohol, driving or other activities requiring alertness. Talk to a doctor before use if you are taking tranquilizers or sedatives. Use only on the advice of a doctor. Consult a doctor if fever lasts more than 3 days or if symptoms last more than 5 days. A persistent cough may be a sign of a serious condition. If symptoms worsen, or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm, talk to a doctor. Do not use for persistent or chronic cough such as occurs with smoking, asthma or emphysema, unless directed by a doctor. Do not use if you are allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash, or itching develop.
Drug Interaction Precaution: Do not use with a monoamine oxidase inhibitor – MAOI (e.g., certain drugs for depression), or for 2 weeks after stopping the MAOI. If you are uncertain if your drug contains an MAOI, talk to a doctor before taking this product.
In Case of Overdose: contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal or blister unit is broken. Store at room temperature, 15–30°C (59–86°F). Protect from moisture.
Adult Use Only (12 years and older): 1-2 tablets every 4 hours as needed. Do not exceed a combined total of 8 Extra Strength Tylenol Cold Daytime or Nighttime tablets per 24 hours.